Restricted separation of polyedra
Portugaliae mathematica, Tome 11 (1952) no. 3, pp. 133-136
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1952__11_3_114706,
author = {Bourgin, D.G.},
title = {Restricted separation of polyedra},
journal = {Portugaliae mathematica},
pages = {133--136},
year = {1952},
volume = {11},
number = {3},
mrnumber = {0051538},
zbl = {0049.10702},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1952__11_3_114706/}
}
Bourgin, D.G. Restricted separation of polyedra. Portugaliae mathematica, Tome 11 (1952) no. 3, pp. 133-136. http://geodesic.mathdoc.fr/item/PORMA_1952__11_3_114706/